Paf: As you lovely people know I was told I... - AF Association

AF Association

20,261 members24,794 posts

Paf

Vonnieruth
Vonnieruth

As you lovely people know I was told I had a episode if PAF a few months ago Prescribed Bisoprolol 2.5mg daily Also Apixaban My question is Do you need to stay in Bisoprolol now as it does seem to have stopped any full blown episodes All I feel is a slight flutter once in a while now Losartan is keeping BP on track

11 Replies
oldestnewest

Hello vonnie !!! Hope you are well nice to talk to you again 😄

Vonnieruth
Vonnieruth in reply to Edm174

Hi Edm hope you are well and things going ok

Hello Vonnie, wondered were you were....😉. As you know we are not medically trained therefore it would be very dangerous for us to comment on medication. Suggest you speak to your doctor, hope you stay well....

Vonnieruth
Vonnieruth in reply to FlapJack

Hi Flapjack I'm ok thanks Was just a general question really i have spoken to my doctor already

FlapJack
FlapJack in reply to Vonnieruth

And what did he say?

Vonnieruth
Vonnieruth in reply to FlapJack

She said that she could lower dosage or stop them but that could bring symptoms back like before

CaroleF
CaroleF in reply to Vonnieruth

In my own experience (but remember we are all different) your GP is right. The side effects of 2.5mg Bisoprolol adversely affected my QOL to such an extent that I persuaded the GP to let me stop taking them. Couple of months later - an episode of PAF with a HR well over 200 that landed me in hospital. (I now take Diltiazem and that suits me much better)

BobD
BobDVolunteer in reply to Vonnieruth

Your choice then isn't it. QOL is the only important thing to consider.

Vonnieruth
Vonnieruth in reply to BobD

Yer I know Bob will persevere for now

Hello Vonnie :-) I hope things are going ok for you.

I am not on Bisoprol but on a different beat blocker, Nebivolol and it not only helps to reduce my BP but also slows my heart rate among other things making it easier for my heart to work. So the various functions of beta blockers are worth considering before stopping them.

Your body your choice, maybe see how it goes without Bisoprol or have a chat with your GP.

Thanks Doodle Doesn't seem much point in stopping them if all the symptoms return

You may also like...